# SDR SWAA2021082711887

- Difficulty date: February 19, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 48,007 hours, 32,372 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 193B PANEL CORNERS FOUND DELAMINATED. / REPLACED WING TO BODY FAIRING PANEL 193B AS PER DOCUMENT41533
